논문KCI 등재
Blow up of solutions for a Petrovsky type equation with logarithmic nonlinearity
대한수학회 (The Korean Mathematical Society)|2022.11|대한수학회보 (Bulletin of the KMS)|제59권 제6호|pp. 1495-1510|DOI 10.4134/BKMS.b210853
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
This paper aims to investigate the initial boundary value problem of the nonlinear viscoelastic Petrovsky type equation with nonlinear damping and logarithmic source term. We derive the blow-up results by the combination of the perturbation energy method, concavity method, and differential-integral inequality technique.
Abstract
This paper aims to investigate the initial boundary value problem of the nonlinear viscoelastic Petrovsky type equation with nonlinear damping and logarithmic source term. We derive the blow-up results by the combination of the perturbation energy method, concavity method, and differential-integral inequality technique.
참고문헌 (23)
- F. Alabau-Boussouira, "Decay estimates for second order evolution equations with memory", J. Funct. Anal, 254(5), pp.1342~1372 (2008)[DOI]
- M. M. Al-Gharabli, "Existence and a general decay results for a viscoelastic plate equation with a logarithmic nonlinearity", Commun. Pure Appl. Anal, 18(1), pp.159~180 (2019)[DOI]
- M. M. Al-Gharabli, "Existence and a general decay result for a plate equation with nonlinear damping and a logarithmic source term", J. Evol. Equ, 18(1), pp.105~125 (2018)[DOI]
- I. Bialynicki-Birula, "Wave equations with logarithmic nonlinearities", Bull. Acad. Polon. Sci. S´er. Sci. Math. Astronom. Phys, 23(4), pp.461~466 (1975)
- T. Cazenave, "Equations d´evolution avec nonlinearite logarithmique", Ann. Fac. Sci. Toulouse Math, 5(2), pp.21~51 (1980)
- W. Chen, "Global nonexistence for a semilinear Petrovsky equation", Nonlinear Anal, 70(9), pp.3203~3208 (2009)[DOI]
- H. Di, "Initial boundary value problem for a class of strongly damped semilinear wave equations with logarithmic nonlinearity", Nonlinear Anal. Real World Appl, 51, pp.102968~ (2020)[DOI]
- Tae Gab Ha, "Blow-up phenomena for a viscoelastic wave equation with strong damping and logarithmic nonlinearity", Advances in Difference Equations, 2020(1) (2020), Springer Science and Business Media LLC[DOI]
- M. Kafini, "Local existence and blow up of solutions to a logarithmic nonlinear wave equation with delay", Appl. Anal, 99(3), pp.530~547 (2020)[DOI]
- F. Li, "Blow-up of solution for a nonlinear Petrovsky type equation with memory", Appl. Math. Comput, 274, pp.383~392 (2016)[DOI]
- W. Lian, "Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term", Adv. Nonlinear Anal, 9(1), pp.613~632 (2020)[DOI]
- Gongwei Liu, "The existence, general decay and blow-up for a plate equation with nonlinear damping and a logarithmic source term", Electronic Research Archive, 28(1), pp.263~289 (2020), American Institute of Mathematical Sciences (AIMS)[DOI]
- Lishan Liu, "Blow-up of solutions for a nonlinear Petrovsky type equation with initial data at arbitrary high energy level", Boundary Value Problems, 2019(1) (2019), Springer Science and Business Media LLC[DOI]
- Lishan Liu, "Finite time blow-up for a nonlinear viscoelastic Petrovsky equation with high initial energy", SN Partial Differential Equations and Applications, 1(5) (2020), Springer Science and Business Media LLC[DOI]
- S. A. Messaoudi, "Global existence and nonexistence in a system of Petrovsky", J. Math. Anal. Appl, 265(2), pp.296~308 (2002)[DOI]
- Sun-Hye Park, "Blowup for nonlinearly damped viscoelastic equations with logarithmic source and delay terms", Advances in Difference Equations, 2021(1) (2021), Springer Science and Business Media LLC[DOI]
- I. G. Petrovsky, "Uber das Cauchysche Problem fur Systeme von partiellen Differential-gleichungen", Mat. sb. (Mosk.), 44(5), pp.815~870 (1937)
- "1939", 5(47)
- E. Piskin, "Blow up of the solution for hyperbolic type equation with logarithmic nonlinearity", Aligarh Bull. Math, 39(1), pp.43~53 (2020)
- E. Piskin, "Existence and decay of solutions for a higher-order viscoelastic wave equation with logarithmic nonlinearity", Commun. Fac. Sci. Univ. Ank. Ser. A1. Math. Stat, 70(1), pp.300~319 (2021)
- E. Piskin, "On the decay of solutions for a nonlinear Petrovsky equation", Math. Sci. Letters, 3(1), pp.43~47 (2014)
- F. Tahamtani, "Existence and blow up of solutions to a Petrovsky equation with memory and nonlinear source term", Bound. Value Probl, 2012(15), pp.50~ (2012)[DOI]
- Yaojun Ye, "Global solution and blow-up of logarithmic Klein-Gordon equation", 대한수학회보, 57(2), pp.281~294 (2020), 대한수학회[DOI]
관련 논문AI추천
EXPONENTIAL GROWTH OF SOLUTIONS FOR A QUASILINEAR VISCOELASTIC WAVE EQUATION WITH LOGARITHMIC NONLINEARITY강용한, 황근보영남수학회 · East Asian Mathematical Journal2025 · 제41권 제3호Two new blow-up conditions for a pseudo-parabolic equation with logarithmic nonlinearityHang Ding, Jun Zhou대한수학회 · 대한수학회보2019 · 제56권 제5호Existence and general decay for a viscoelastic equation with logarithmic nonlinearity박선혜, 하태갑대한수학회 · 대한수학회지2021 · 제58권 제6호ENERGY DECAY AND EXPONENTIAL GROWTH OF SOLUTIONS FOR A VISCOELASTIC WAVE EQUATION WITH LOGARITHMIC SOURCE TERM강용한영남수학회 · East Asian Mathematical Journal2025 · 제41권 제3호Blow-up of solutions for wave equations with strong damping and variable-exponent nonlinearity박선혜대한수학회 · 대한수학회지2021 · 제58권 제3호Global nonexistence for the wave equation with boundary variable exponent nonlinearities박선혜, 하태갑대한수학회 · 대한수학회지2022 · 제59권 제1호
이 간행물의 다른 논문 (16건)
Some new classes of zero-difference balanced functions and related constant composition codesSankhadip Roypp. 1327-1337Some remarks on problems of subset sumHongwei Xu, Min Tangpp. 1339-1348An associated sequence of ideals of an increasing sequence of ringsAbdelamir Dabbabi, Ali Benhissipp. 1349-1357Dually flat and projectively flat Finsler warped product structuresLili Zhao, Xiaoling Zhang, Xuesong Zhangpp. 1359-1370Lipschitz type characterization of Fock type spaces조홍래, 하정민pp. 1371-1385
